# SDR CALA2024100700763

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N2142U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63722
- Aircraft time: 31,453 hours, 3,517 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4323510026622
- Part serial: N17010798AD00N1
- Condition: Dirty
- Location: Zone 900
- Part time: 31,435 hours, 3,514 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MID GALLEY OVEN FIRE.  REQUEST NEF OVEN 408 OVEN 408 EMITTED SMOKE, CONFIRMED OVEN 408 FOUND WITH CARAMEL ON HEATING ELEMENT/FAN. PERFORMED CONDITIONAL INSPECTION 05-51-58-800-801-C3. ALL OTHER OVENS / COFFEEMAKERS PERFORMED NORMALLY. NOC       OK TO DEFER OVEN 408 INOP NEF COMPLIED WITH REPLACED OVEN OP CHECKED GOOD REF AMM 25-32-00 PARTS USED: 23-2531-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1727415  SN OFF 0041 OVEN, STEAM, ES  OFF 23-2531-9-0001 0041 ON 23-2531-9-0001 1388 FLAGGING SDR DUE TO SMOKE IN CABIN
